# SDR CALA2015051193760

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 44,464 hours, 18,368 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS, FLOOR MARKING LIGHTS INOPERATIVE ROWS 23 & 24 LT, 27 & 28 LT, 31 & 32 LT.  ROW 31 & 32 WERE DIM FOR 5 MINUTES THEN WENT OUT.  REPLACED 11WL & RELAMPED ALL SEATS.  OPERATIONS NORMAL.
